# SDR ABXA9900702

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN FROM INSIDE COCKPIT.  REPLACED COCKPIT DOOR HANDLE ASSY IAW DC9 SRM 51-30-1.
